# SDR 2006UALA00576

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2294 S7-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL AND SHEAR TIE CRACKED AT BS 294.5 NEAR STRINGERS 7L, 11L, 16L.  INSTALLED NEW INTERCOSTAL WEB PER UAL EVA-60172.
